AIMS Mathematics (2021-11-01)

On Janowski type p-harmonic functions associated with generalized Sǎlǎgean operator

  • Shuhai Li,
  • Lina Ma,
  • Huo Tang

DOI
https://doi.org/10.3934/math.2021035
Journal volume & issue
Vol. 6, no. 1
pp. 569 – 583

Abstract

Read online

In this paper, some classes of Janowski type p-harmonic functions associated with the generalized Sǎlǎgean operator are introduced. Further, coefficient conditions, distortion estimates and the other properties of the classes are obtained. On the one hand, the results presented here generalize the results of Yaşar and Yalçin [8]. On the other hand, we obtain some new results on sufficient convolution condition of the classes.

Keywords